# SDR AWXA200700630

- Difficulty date: April 21, 2007
- Submitted: May 15, 2007
- Operation: Air carrier
- Aircraft: N626AW
- Make and model: Airbus A320-231
- Aircraft serial: 65
- Aircraft time: 57,353 hours, 25,532 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: E0261CF20
- Condition: Deteriorated
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SAL - EEL - C-06 CHECK - FORWARD LEFT PARTITION EMERGENCY LIGHT CABLE INSULATION DAMAGED.  REPAIRED AND OPERATIONAL CHECKED FORWARD LEFT PARTITION EMERGENCY LIGHT CABLE IAW AIRBUS ESPM 20-53-21 AND A320 AMM 33-51-00.  THIS ITEM WAS PREVIOUSLY SUBMITTED AS CONTROL NR AWXA200700399 ON 04/27/2007 BUT WAS REJECTED DUE TO A DUPLICATION IN THE CONTROL NR WHICH WAS PREVIOUSLY UTILIZED BY 154AW.
